Ask a doctor

I Have Bad Headaches One Week of Botox, After my Panic Attack and Anxiety. Are These Connected Plse?

I have had continued headaches after one week post Botox, with pressure and sensitivity to touch. Is this a result of my panic attack and bad anxiety since the injections? My Doctor has prescribed me Diazapam, to help calm me down. I never suffer from headaches and they're now dragging me down. Could this be Botox poisoning ? Also, my eyelids have drooped a little. How long will these headaches last, as its now been 8 days?

Doctor Answers (2)

Botox and headaches

+1

Consulting with your provider should give you some insight on what Botox can and can't do - and if you're experiencing eyelid droop, Botox injected incorrectly or over-treatment can cause this.


Seattle Facial Plastic Surgeon
5.0 out of 5 stars 144 reviews

Bad headaches after Botox

+1

Botox is a relatively simply procedure and really shouldn't cause you this much anxiety or panic. If it is this troublesome for you I might suggest you avoid future treatments. Headaches are one of those things we just can't quantify or say how long they last because each person is different. The Valium should be calming you down and the headaches should dissipate in the coming days. Botox poisoning doesn't occur from cosmetic treatments as the number of units are extremely low.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.